# SDR A6WA201040855

- Difficulty date: October 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD VANE ACTUATOR SHAFT DENTED FROM ROLLERS.  EXCESSIVELY BLENDED ACTUATOR SHAFT FOUND TO BE WITHIN LIMITS IAW BA REO 601R-57-52-1640.
